# SDR IPXA2024041455734

- Difficulty date: February 25, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 57,818 hours, 9,116 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing K Flap
- Component: Krueger Flap, Boeing
- Component part number: 65B3930040A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 14 INBOARD MOST RIGHT WING KRUGER FLAP HAS 2 DENTS VERIFIED CORRECT CLEARANCES AND OPS CHECK OF THE #14 KRUEGER FLAP IAW AMM 27-81-01. ALL CHECKS GOOD AT THIS TIME.
